# SDR 96104311596

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159US
- Make and model: Doug DC-10-40
- Aircraft serial: 46768
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: EMSE299
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE INSPECTION, FOUND THE EMERGENCY ESCAPE PATH LIGHT FROM DOOR 3L TO ROW 28 DIM.  REPLACED EMERGENCY LIGHT BATTERY PACK.
